# SDR EISA97072

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FRAME UPPER FLANGE GOUGED AT FS 1030 LEFT SIDE OF CENTER SEAT TRACK.  FABRICATED AND INSTALLED REPAIR ON FLOOR FRAME AT STATION 1030 IAW SRM 53-10-8.  (M)
